Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Took Finax for hair loss. Had protected sex. Delayed periods due to medication side effects or pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
hii i am XXXXXXX from mumbai... i had a hair loss problem and i was advised FINAX 1mg tablet. but after taking the tablet my period hasnt come yet as it is over 37 days my last period came, i had also intercourse with my boy friend but with precaution. i am very much worried about the period . is this the side effect of finax or anything else... please help me out....
Posted Mon, 11 Jun 2012 in Women's Health
Answered by Dr. Minoo Bhagia 1 hour later

Thanks for writing to us

I don't think Finasteride can cause delayed periods

Get your urine pregnancy test done with kit

If possible get your ultrasound done

Hypothyroidism can also cause hair loss along with delayed periods

Get your Haemoglobin test and Thyroid profile done

Take care

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor